ArticleOriginal scientific text
Title
A note on countable connected locally connected Urysohn almost regular spaces
Authors 1
Affiliations
- Department of Mathematics, Faculty of Science, University of Patras, 261 10 Patras, Greece
Bibliography
- S. M. Boyles and G. X. Ritter, A connected locally connected countable space which is almost regular, Colloq. Math. 46 (1982), 189-195.
- S. Iliadis and V. Tzannes, Spaces on which every continuous map into a given space is constant, Canad. J. Math. 38 (1986), 1281-1298.
- F. B. Jones and A.H. Stone, Countable locally connected Urysohn spaces, Colloq. Math. 22 (1971), 239-244.
- R. G. Ori and M. Rajagopalan, On countable connected locally connected almost regular Urysohn spaces, Gen. Topology Appl. 17 (1984), 157-171.
- G. X. Ritter, A connected, locally connected countable Urysohn space, ibid. 7 (1977), 65-70.